# SDR AALA20141022008

- Difficulty date: October 10, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 3953059501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT AT FWD END OF NR 6 SEAT TRACK CORRODED.  INSTALLED NEW G2 GALLEY MOUNT IAW AARD 51-00-05-1.
